File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Robust estimation of covariance parameters in partial linear model for longitudinal data

TitleRobust estimation of covariance parameters in partial linear model for longitudinal data
Authors
KeywordsB-spline
Covariance parameters
Generalized estimating equations
Longitudinal data
Partial linear models
Robustness
Issue Date2009
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/jspi
Citation
Journal Of Statistical Planning And Inference, 2009, v. 139 n. 2, p. 558-570 How to Cite?
AbstractFor longitudinal data, the within-subject dependence structure and covariance parameters may be of practical and theoretical interests. The estimation of covariance parameters has received much attention and been studied mainly in the framework of generalized estimating equations (GEEs). The GEEs method, however, is sensitive to outliers. In this paper, an alternative set of robust generalized estimating equations for both the mean and covariance parameters are proposed in the partial linear model for longitudinal data. The asymptotic properties of the proposed estimators of regression parameters, non-parametric function and covariance parameters are obtained. Simulation studies are conducted to evaluate the performance of the proposed estimators under different contaminations. The proposed method is illustrated with a real data analysis. © 2008 Elsevier B.V. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/59888
ISSN
2015 Impact Factor: 0.727
2015 SCImago Journal Rankings: 1.090
ISI Accession Number ID
Funding AgencyGrant Number
Natural Science Foundation of China10671038
Shanghai Leading Academic Discipline Project13118
Hong Kong RGC earmarked research7042103P
Funding Information:

This work was partly supported by the Natural Science Foundation of China (10671038). the Shanghai Leading Academic Discipline Project, Project Number: 13118 and the Hong Kong RGC earmarked research Grant HKU 7042103P.

References

 

DC FieldValueLanguage
dc.contributor.authorQin, Gen_HK
dc.contributor.authorZhu, Zen_HK
dc.contributor.authorFung, WKen_HK
dc.date.accessioned2010-05-31T03:59:27Z-
dc.date.available2010-05-31T03:59:27Z-
dc.date.issued2009en_HK
dc.identifier.citationJournal Of Statistical Planning And Inference, 2009, v. 139 n. 2, p. 558-570en_HK
dc.identifier.issn0378-3758en_HK
dc.identifier.urihttp://hdl.handle.net/10722/59888-
dc.description.abstractFor longitudinal data, the within-subject dependence structure and covariance parameters may be of practical and theoretical interests. The estimation of covariance parameters has received much attention and been studied mainly in the framework of generalized estimating equations (GEEs). The GEEs method, however, is sensitive to outliers. In this paper, an alternative set of robust generalized estimating equations for both the mean and covariance parameters are proposed in the partial linear model for longitudinal data. The asymptotic properties of the proposed estimators of regression parameters, non-parametric function and covariance parameters are obtained. Simulation studies are conducted to evaluate the performance of the proposed estimators under different contaminations. The proposed method is illustrated with a real data analysis. © 2008 Elsevier B.V. All rights reserved.en_HK
dc.languageengen_HK
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/jspien_HK
dc.relation.ispartofJournal of Statistical Planning and Inferenceen_HK
dc.rightsJournal of Statistical Planning and Inference. Copyright © Elsevier BV.en_HK
dc.subjectB-splineen_HK
dc.subjectCovariance parametersen_HK
dc.subjectGeneralized estimating equationsen_HK
dc.subjectLongitudinal dataen_HK
dc.subjectPartial linear modelsen_HK
dc.subjectRobustnessen_HK
dc.titleRobust estimation of covariance parameters in partial linear model for longitudinal dataen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0378-3758&volume=139&spage=558&epage=570&date=2009&atitle=Robust+estimation+of+covariance+parameters+in+partial+linear+model+for+longitudinal+dataen_HK
dc.identifier.emailFung, WK: wingfung@hku.hken_HK
dc.identifier.authorityFung, WK=rp00696en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/j.jspi.2008.03.042en_HK
dc.identifier.scopuseid_2-s2.0-55149097011en_HK
dc.identifier.hkuros163117en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-55149097011&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume139en_HK
dc.identifier.issue2en_HK
dc.identifier.spage558en_HK
dc.identifier.epage570en_HK
dc.identifier.isiWOS:000261348600039-
dc.publisher.placeNetherlandsen_HK
dc.identifier.scopusauthoridQin, G=19640646400en_HK
dc.identifier.scopusauthoridZhu, Z=23487505000en_HK
dc.identifier.scopusauthoridFung, WK=13310399400en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats